# SDR GTIA202002034988

- Difficulty date: February 2, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N919NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9272
- Aircraft time: 727 hours, 271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIST REQUIRES SVC-SERVICED RI DOOR ASSIST BOTTLE IAW AMM 52-10-00
